Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 11, Part I (2015)

On Soft B- Open Sets In Soft Bitopological Space

Author(s)
Revathi N, Bageerathi K
Abstract
In this paper, we introduce(1,2)*- softb- open sets and (1,2)*- soft b –closed sets in soft bitopological space and exhibit the properties of(1,2)*-softb- open sets. Then we discuss the relation with (1,2)*-soft regular- open, (1,2)*- soft preopen, (1,2)*-soft semi open, (1,2)*- soft  - open, (1,2)*-soft - open in soft bitopological space. Also we study about(1,2)*- soft b-interior, (1,2)*- soft b- closurein soft bitopological space and analyze the relation between other functions.
Pages: 615-623  |  383 Views  14 Downloads
How to cite this article:
Revathi N, Bageerathi K. On Soft B- Open Sets In Soft Bitopological Space. International Journal of Applied Research. 2015; 1(11): 615-623.
Call for book chapter
Journals List Click Here Research Journals Research Journals